Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


side effect of haart
Aug 25, 2010

help...

I have been experienced serious giddiness/dizziness due to this 2 medication i am taking. TENVIR-EM 1 tablet and HIRAPHINE 200mg 1 tablet, I cant walk, eat, work and I don't know what to do to reduce it. is there anything I can do to reduce the effects?

Response from Dr. Henry

Tenvir-EM rarely causes persistent giddiness/dizziness. I am not sure which med Hiraphine is(? nevirapine). If nevirapine then brain side effects are not very common with that drug but there is concern about liver, skin, allergic reactions. Your symptoms sound impressive and warrant an evaluation by your HIV provider. KH



Previous
On arv's, the cd4 counts dropped.
Next
PN

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement